# SDR AALA20010959

- Difficulty date: May 5, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 14D AND 15D BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 14D AND 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
